# SDR 2011FA0000626

- Difficulty date: September 21, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N418TY
- Make and model: Snias AS350B3
- Aircraft serial: 4180
- Aircraft time: 2,737 hours, 7,987 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Condition: Damaged
- Location: Radar Altimeter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ALTIMETER DH LIGHT UNREADABLE.
